Monday, March 16, 2009

Monday Tattoo Watch

Today's tattoo watch has been interrupted by rash watch! I have a rash that is overtaking my body! I don't know exactly what it is. No new detergents, foods, etc. It itches like crazy and I can't take it anymore. I'm taking final pics next Saturday and I'm afraid that I'm still going to be covered in this horrible rash. Needless to say, I'm a little stressed out about it!!

I went to the to doctor this morning and she said it looked like "a reaction to something". NO DUH. She gave me 2 different medications to take and a cream to put on it. One of the side effects? Water retention. Great. Just great. I am so upset. I feel like I've worked really hard for these past 12 weeks and that I am totally cheated out of my final pictures. ARRRGGGGHHHH!!!!!

So, here is the tattoo now. Looking back at week 2 pictures, I think I might be seeing the beginnings of this rash, although I thought it was irritation from the tape at the time. Can't for sure that it is the rash, though. On the plus side, I can see definite fading in this picture! Or maybe it's just the lighting? Anyone else see any fading?


Now here's the rash. It's on my neck, arms, and legs. Sorry my head got cropped out. I don't take pictures of myself with the timer all that often. And I wanted to show it on my legs as well.


Here's a close up from over the weekend.


It's ALL OVER my stomach. I'll spare you that picture. :) Any dermatologists out there feel free to give me a diagnosis!

Off to put some more cream on before I scratch my skin off! Have a good night!

2 comments:

Fred said...

Abby, I'm sure it's driving you nuts, but try to not get too stressed out over it. If you just take regular (not close-up) pics, the rash will not be as noticeable as you think...almost like freckles from a distance...You've worked too hard to not do your final contest pictures...I'll be sending good thoughts your way...

F.

Abby said...

Thanks, Fred! I keep thinking that tomorrow I will wake up and the rash will look better. So far, it's gotten a little bit worse! Not much I can do about it, I guess. Just gotta give the medicine time to work. I hope it just looks like freckles! :)